Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child having loose motions, passing green stools. Sprinkling water from mouth. Medication?

hi doctor my baby is 80 days old. he is having loose motions about 8-10 from past 3-4 days with green stool . the paeditrician has given him Lacteol Fort but it is not helping. he is also sprinkling water from his mouth. we are worried. can we give him walamycin along with Lactoel Fort for it or any other suggestion you have. thanks vishal
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Vishal,

Thank you for your query.

I presume that your son is being breastfed. I suggest that you discuss with your paediatrician and get his stool examination done. In case the pus cells are increased then he may ask you to start Walamycin.

Just ensure that the child is having enough of liquids and is passing urine at regular intervals.

I hope I have answered your query to your satisfaction.

Wishing your son a speedy recovery..


Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor